# SDR IXXA0500207S

- Difficulty date: October 11, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Temporary
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, TO COMPLY WITH DTA REQUIREMENT REMOVED EXISTING DOUBLER AT STATION 74 LONGERON 35 RIGHT.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND FASTENERS AT STATION 70 TO 78.5, LONGERONS 34 LEFT TO LONGERON 35 RIGHT IAW COPESA EO COO-8-53-404-04.
